# SDR REXA2016082201627

- Difficulty date: August 22, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED BETWEEN FS 310 AND FS 349.  CONTINUATION CARD 81519411, OPS 190 & 195.  REPAIRED SERVICE DOOR LOWER SILL ANGLE BETWEEN FS 310 AND FS 349 BY REMOVING AND REINSTALLING SCUFF PLATE IAW AMM 53-21-23-000-801-A01 AND AMM 53-21-23-400-801-A01.  REMOVED AND REINSTALLED NEW SERVICEABLE LOWER MOUNT ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  REMOVED AND REINSTALLED NEW SERVICEABLE OTBD STRIKER ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.  REMOVED CORRODED WEBS 4 EA PN: SH670-32040-3 & 4, 4 EA ANGLES SH670-31982-1 IAW SRM 51-42-06-001-001-A01 & SRM 51-40-11-001-001-A01.  REMOVED AND REINSTALLED SAME SERVICEABLE SERVICE DOOR FITTINGS IAW SRM 51-41-02-001-001-A01.  PAINT AND DINITROL IAW SRM 51-21-16-001-001-A01 AND 51-21-11-001-001-A01.
